Multiplicity of solutions for a class of quasilinear problem in exterior domains with Neumann conditions

Medeiros, Everaldo S., Carrião, Paulo C., Alves, Claudianor O. . Abstract and Applied Analysis 2004. 2004 (3) :251-268

Locate this article in:

Bibtex

@article{CIS-318598,
  Author = {Medeiros, Everaldo S. and Carrião, Paulo C. and Alves, Claudianor O.},
  Title = {Multiplicity of solutions for a class of quasilinear problem in
exterior domains with Neumann conditions},
  Journal = {Abstract and Applied Analysis},
  Volume = {2004},
  Number = {3},
  Year = {2004},
  Pages = {251--268},
  Keywords = {}
}

Similar articles